# SDR UPS98826391

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975187951
- Condition: Cracked
- Location: Bs 310-330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WEB SUPPORT ANGLE IS CRACKED IN 2 PLCS AT STA 310 AND 330 STR 26L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLES IAW DWG 9751879 AND SRM 51-1-21.
